# SDR 2024FA0000507

- Difficulty date: July 18, 2024
- Submitted: July 21, 2024
- Operation: General aviation
- Aircraft: N198H
- Make and model: Lear 60LEAR
- Aircraft serial: 60198
- Aircraft time: 12,562 hours, 8,685 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Computer
- Part number: 501170802
- Condition: Intermittent
- Location: Nlb Steering
- Part time: 12,568 hours, 8,688 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON THE MORNING OF 7/18/2024, N198HB FLIGHT # CYO198, WAS DEPARTING KBCT. ON TAKEOFF ROLL, THE CAPTAIN REPORTED THE AIRCRAFT SUDDENLY REQUIRED EXTRA LEFT RUDDER INPUT TO KEEP THE AIRCRAFT STRAIGHT. HE ADDED MORE TO ATTEMPT THE TAKEOFF BUT DECIDED TO ABORT. HE FELT IT WAS TOO MUCH, SOMETHING WAS WRONG WITH THE STEERING SYSTEM.  HE TAXIED SAFELY BACK TO THE FBO ALSO NOTICING EXTRA LEFT RUDDER WAS NEEDED TO KEEP THE AIRCRAFT STRAIGHT. HE STATED THAT THE LANDING/TAXI INTO KBCT WAS NORMAL. LOCAL MAINTENANCE WAS SET UP TO CHECK THE AIRCRAFTS STEERING SYSTEM. ANOTHER TAXI/FUNCTIONAL CHECK WAS COMPLETED AND WHAT THE CAPTAIN EXPERIENCED WAS VERIFIED. A RE CALIBRATION OF THE NOSE WHEEL STEERING COMPUTER WAS COMPLETED. THE AIRCRAFT WAS TAXI CHECKED AGAIN AND STEERING FUNCTIONS WERE ALL NORMAL. THE AIRCRAFT HAD AN EMPTY REPOSITION FLIGHT THAT WAS COMPLETED WITH NO ISSUES REPORTED. IT HAS COMPLETED TWO MORE FLIGHTS  WITH NO OTHER STEERING ISSUES REPORTED.
